# SDR A6WA200340029

- Difficulty date: February 4, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Engine: Ge CF34*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMOKE IN CABIN.  NOTICED TEMPERATURE RISING.  PACK NR 2 SELECTED MANUALLY.  REDUCED TEMP PACK, ODOR AND SMOKE SUBSIDED.  GROUND RAN A/C NR 1 AND NR 2 PACKS.  OPS NORMAL.  NR 2 PACK SHOWS EVIDENCE OF OIL LEAKAGE.  PLACED PACK ON MEL.
